International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 26, Pages 1379-1391
Magill-type theorems for mappings
1Dipartimento di Matematica, Università di Messina, Contrada Papardo, Salita Sperone 31, Sant'Agata, Messina 98166, Italy
2Chair of General Topology and Geometry, Faculty of Mechanics and Mathematics, Moscow State University, Moscow 119899, Russia
Received 9 December 2002
Copyright © 2004 Giorgio Nordo and Boris A. Pasynkov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Magill's and Rayburn's theorems on the homeomorphism of
Stone-Čech remainders and some of their generalizations to the
remainders of arbitrary Hausdorff compactifications of Tychonoff
spaces are extended to some class of mappings.